Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cymru_1984

Retin A? - sunbed? - glycolic acid? post tane

Recommended Posts

Hey sup guys

I really need your help. Ok I had mild but persistent acne, which I finaly put an end to(thanx to tane) but now I got a few questions for you guys. Before I started tane I also bought some Retin A, but decided to go for tane instead. I finished my 6 month course of tane in december but now I want to strive for even better skin (yeah call me a arrogant perfectionist....it aint my fault, I wasnt given a manual on how to be human) so I am thinking about using the Retin A now too. I havent got a single spot right now and just one or two tiny red marks, but I heard Retin A can give you baby soft skin, but I also heard storeys of Retin A making your face VERY RED. Right now my skin is super sensitive, something tells me its not worth it......

I also used to be a sunbed junky, but obviously I couldent tan whislt on tane so I havent had a tan in a long while, but dont worry I aint going to over-do it, just a few minute sessions every week. Just to have a healthy colour.....I dont want a deep exotic golden brown tan, well I do but I can settle for a healthy colour tan ;) . So like I said I finished tane about 3 months ago, Is it too soon to get a tan after being on tane?

My last resort is to start using a glycolic acid face peel. I done one before but I didnt listen to the instructions and left it on for a few more minutes more than it said(as you do) and it was a bad idea coz my face went red and burnt under my eyes.ouch. Can someone reccomend me a good thread on glycolic acid, there was one by a woman named lisa, a big thread but cant find it anywhere? I need to know how long to keep it on for ECT coz I cant put up with a red face......AGAIN.

So right now my skin is awesome but a little pale, all the redness from tane is gone ECT so is it worth doing any of the above?

Thanx for your time guys :D

Share this post


Link to post
Share on other sites

Retin A will definitely make your skin more red in the beginning, but that shoud subside once your face gets used to the medication. It can make your face really smooth and line-free; however, it will be UBER sensitive to the sun, so if you go sunbathing/tanning you'll have to at least use a sunscreen on your face.

I've heard you should wait at least six months before doing anything drastic to your skin, like peels, but I don't know much about peels in general.

If you normally tan ok, it's probably fine to get a little color.

As for me, I just got off 'tane a few weeks ago and am not planning on tanning this summer. I'm also on Tazorac cream .1% for maintenance purposes as well. I'm going to look into the Mystic tanning for some bronzing. I'm pretty pale, and it takes a lot to get me tan when I do sunbath, so the fake spray-on method will most likely be better for me just coming off this medicine.

Hope you get the results you want with whatever method you decide on!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×